# SDR DXTA2024121601497

- Difficulty date: December 12, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N530QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0072
- Aircraft time: 7,601 hours, 5,132 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Message
- Condition: False Activation
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLAPS FAIL AMBER CAS AT FL430 WITH FLAPS INDICATING UP AND FLAP HANDLE IN DETENT. FLAP INDICATOR TURNED AMBER. FLAP RESET BUTTON ILLUMINATED, BUT HAD NO EFFECT.  FLAP FAIL LANDING ENSUED.   INSPECTED FLAPS, FLAP ACTUATORS, FLAX SHAFTS AND FLAP TRACKS IAW  AMM 27-50-00. NO DEFECTS NOTED AT THIS TIME. CYCLED FLAPS 15 TIMES, NO CAS MESSAGES APPEARED AND NO FAULT LED  / INDICATORS ON FLAP CONTROLLER. ALL OPS CHECKS ARE GOOD AT THIS TIME.
